Asymptotic properties of Markov operators defined by Volterra type integrals

Volume 58 / 1993

Karol Baron, Andrzej Lasota Annales Polonici Mathematici 58 (1993), 161-175 DOI: 10.4064/ap-58-2-161-175


New sufficient conditions for asymptotic stability of Markov operators are given. These criteria are applied to a class of Volterra type integral operators with advanced argument.


  • Karol Baron
  • Andrzej Lasota

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image